Decoupling and Near-optimal Restriction Estimates for Cantor Sets

Izabella Łaba, Hong Wang

Research output: Contribution to journalArticlepeer-review


For any αϵ(0,d), we construct Cantor sets in Rd of Hausdorff dimension α such that the associated natural measure μ obeys the restriction estimate |f dμ|p≤Cp | f|L(μ) for all p>2d/α. This range is optimal except for the endpoint. This extends the earlier work of Chen, Chen-Seeger, and Shmerkin-Suomala, where a similar result was obtained by different methods for α=d/k with kϵ N. Our proof is based on the decoupling techniques of Bourgain-Demeter and a theorem of Bourgain on the existence of Λ(p) sets.

Original languageEnglish (US)
Pages (from-to)2944-2966
Number of pages23
JournalInternational Mathematics Research Notices
Issue number9
StatePublished - May 4 2018

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Decoupling and Near-optimal Restriction Estimates for Cantor Sets'. Together they form a unique fingerprint.

Cite this